Artemiss_Quinn (stitches1187) wrote in vaginapagina,
Artemiss_Quinn
stitches1187
vaginapagina

Feeling the effects of painkillers without them actually working

Hi all,

I hope this is related since its in regards to my severe menstrual cramps.

I have a prescription for painkillers that I only take for menstral cramps (they're that bad), and lately I've realised that when I take them, I will feel the normal effects of taking a narcotic; loopy, muscle weakness and just generally out of it. BUT I also still feel the pain of my cramps, which kind of defeats the purpose.

I tried upping the dosage and I just felt the effects more strongly but I was still in pain.

I don't want to have to take something stronger because I don't like being debilitated by medication (I can't drive when I take them) but I also have a low pain tolerance it seems.

Anyone know what this means or what I should do at this point?

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments